# SDR USAA950198

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48118
- System (JASC): 5220 · Emergency Exits
- Part: Door Pan
- Condition: Cracked
- Location: Emergency Exit
- Part time: 37,531 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, INSPECTION FOUND .25 INCH CRACK AT RT FWD EMERGENCY EXIT DOOR AT UPPER AFT CORNER STOP 14 PAN AREA.  INSTALLED DOUBLER REPAIR PER USAIR TYPICAL REPAIR 52-20-03.  (W)
